# SDR COEA2011032249805

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201208
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  DOOR AND DOOR CUTOUT FOR DC EXTERNAL POWER SUPPLY IS BENT.  REMOVED DOOR AND HINGE ASSY, DOUBLER FOUND TO BE UNUSABLE.  FABRICATED AND INSTALLED NEW DC EXTERNAL POWER SUPPLY DOOR AND DOUBLER IAW ATR72 SRM.
